Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 307, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Nov 5, 2005, 8:46 PM CST for Howell County, Texas County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2005, 8:46 PM CST (02:46 UTC)
- Expired
- Nov 5, 2005, 9:45 PM CST
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Howell County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 5:10 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1504 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060246
SVRSGF
MOC091-215-060345-
/O.NEW.KSGF.SV.W.0307.051106T0246Z-051106T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 PM CST SAT NOV 5 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWELL COUNTY IN MISSOURI.
TEXAS COUNTY IN MISSOURI.
* UNTIL 945 PM CST.
* AT 842 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
MOUNTAIN GROVE TO 15 MILES SOUTHWEST OF WILLOW SPRINGS...AND MOVING
EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE...
NEAR WILLOW SPRINGS BY 900 PM CST.
NEAR MOUNTAIN VIEW BY 915 PM CST.
THE TOWNS OF SILOAM SPRINGS...POMONA...CLEAR SPRINGS...WHITE
CHURCH...PEACE VALLEY AND ARROLL ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3717 9214 3707 9215 3706 9208 3678 9210
3680 9168 3716 9168
$$
SAW3 follow-up statements
000
WWUS53 KSGF 060307
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CST SAT NOV 5 2005
MOC091-215-060345-
/O.CON.KSGF.SV.W.0307.000000T0000Z-051106T0345Z/
TEXAS MO-HOWELL MO-
908 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWELL AND
TEXAS COUNTIES UNTIL 945 PM CST...
AT 906 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WILLOW
SPRINGS TO 12 MILES NORTHWEST OF WEST PLAINS...AND MOVING EAST AT 45
MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR MOUNTAIN VIEW BY 925 PM CST.
THE TOWNS OF SILOAM SPRINGS...CLEAR SPRINGS...POMONA...ARROLL...WHITE
CHURCH AND PEACE VALLEY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3714 9207 3708 9209 3706 9208 3672 9211
3680 9168 3716 9168
$$
SAW000
WWUS53 KSGF 060327
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CST SAT NOV 5 2005
MOC091-215-060345-
/O.CON.KSGF.SV.W.0307.000000T0000Z-051106T0345Z/
TEXAS MO-HOWELL MO-
927 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWELL AND
TEXAS COUNTIES UNTIL 945 PM CST...
AT 926 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MOUNTAIN
VIEW TO 5 MILES NORTHWEST OF WEST PLAINS...AND MOVING EAST AT 45 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
HOWELL AND SOUTHEASTERN TEXAS COUNTIES...INCLUDING THE TOWNS OF
ARROLL...POMONA...MOUNTAIN VIEW...WEST PLAINS...WHITE CHURCH AND
PEACE VALLEY.
PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.
LAT...LON 3715 9188 3706 9195 3701 9201 3661 9212
3668 9169 3716 9168
$$
SAW000
WWUS53 KSGF 060339
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CST SAT NOV 5 2005
MOC215-060349-
/O.CAN.KSGF.SV.W.0307.000000T0000Z-051106T0345Z/
TEXAS MO-
939 PM CST SAT NOV 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR TEXAS COUNTY HAS BEEN
CANCELLED...
AT 936 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
LAT...LON 3696 9175 3686 9186 3679 9197 3651 9215
3651 9171 3705 9167
$$
MOC091-060345-
/O.CON.KSGF.SV.W.0307.000000T0000Z-051106T0345Z/
HOWELL MO-
939 PM CST SAT NOV 5 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWELL COUNTY
UNTIL 945 PM CST...
AT 936 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
MOUNTAIN VIEW TO BAKERSFIELD...AND MOVING EAST AT 45 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN HOWELL COUNTY...INCLUDING THE TOWNS OF SOUTH FORK...WEST
PLAINS...PEACE VALLEY...WHITE CHURCH AND MOODY.
PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3696 9175 3686 9186 3679 9197 3651 9215
3651 9171 3705 9167
$$
SAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 4:52 PM CST, 3 hours 54 minutes earlier.
Area forecast discussion, Nov 5, 4:52 PM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 PM CST SAT NOV 5 2005 .DISCUSSION... MAIN CONCERNS ARE THUNDERSTORM CHANCES THROUGH THIS EVENING AND FLUCTUATING TEMPERATURES IN LATER PERIODS. COLD FRONT HAS ONLY INCHED SOUTHWARD SINCE YESTERDAY..EXTENDING FROM WEST CENTRAL IL...TO JUST SOUTH OF KANSAS CITY INTO SOUTHEAST KANSAS. MODIFIED GULF AIR REMAINS IN PLACE OVER THE REGION WITH DEWPOINTS FROM THE MID 50S TO AROUND 60 DEG F. 18Z RAWINSONDE FROM KSGF INDICATES A STRONGER THAN EXPECTED CAP...ABOUT 5 DEG C FROM 850MB TO 800 MB. THIS IS MUCH STRONGER THAN THE NAM...AND EVEN SLIGHTLY STRONGER THAN WHAT THE GFS INDICATED FROM THE 12Z RUN. MECHANISMS THAT MAY POSSIBLY BREAK THE CAP WILL BE INCREASINGLY STRONG FORCING ALONG THE SURFACE FRONT...AND LIFT/COOLING/FORCING WITH A QUICKLY APPROACHING VIGOROUS SHORTWAVE...NOW MOVING INTO WESTERN KS. HONESTLY...HAVING A TOUGH TIME SIZING UP WHETHER THE CAP WILL BE OVERCOME...BUT COOLING ABOVE THE CAP SHOULD COMMENCE BEFORE 00Z AND BECOME FAIRLY SUBSTANTIAL AFTER 00Z AS THE FRONT IS MOVING THROUGH THE EASTERN MO OZARKS. CAP ALSO MAY BE ABOUT 2 DEG C WEAKER OVER THE EASTERN CWA (USING THE GFS AS A GUIDE). ML CAPES ABOUT 1000-1200 J/KG OFF THE GFS ALONG WITH 500 MB WINDS PROGGED TO STRENGTHEN TO 60-65 KTS BY 03Z. IF THE CAP BREAKS...SUPERCELLS ALONG THE EASTERN EDGE OF THE CWA POSSIBLE AS SURFACE WINDS BACK SOMEWHAT IN RESPONSE TO SURFACE LOW PRESSURE DEEPENING AS IT MOVE NORTHEAST THROUGH CENTRAL MO. O-3KM HELICITY INCREASES TO 300 M2/S2 ROLLA/SALEM POINT SOUNDING 00-03Z. BY THAT TIME...HOWEVER...SURFACE COOLING MAY ALSO LIMIT SURFACE BASED ACTIVITY BY THAT TIME. ALL-IN-ALL..HAVE MY HIGHEST POPS IN THE EASTERN CWA THIS EVENING AND MENTION SEVERE THREAT IN THE HWO IN THAT SAME AREA. 00Z SOUNDING WILL HELP INDICATE THE DEGREE OF MIDLEVEL COOLING WHICH SHOULD BE UNDERWAY BY THEN. HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY...THEN RETURN FLOW WILL RAPIDLY COMMENCE ONCE AGAIN EARLY MONDAY AS LEE SIDE TROUGHING DEVELOPS OVER THE HIGH PLAINS IN RESPONSE TO ANOTHER SHORTWAVE MOVING INTO THE ROCKIES. INITIALLY...CONDITIONS WILL BE DRY...AND THERE MAY BE A SOMEWHAT ELEVATED FIRE DANGER MONDAY. BELIEVE MODELS ARE A LITTLE FAST IN RETURNING MOISTURE TO THE REGION...BUT MOISTURE RETURN WILL EVENTUALLY BRING RH LEVELS UP LATE MONDAY INTO TUESDAY...ESPECIALLY ALONG THE WESTERN MO STATE LINE. WELL ABOVE NORMAL TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY WITH SOME RECORD WARMTH A GOOD POSSIBILITY. MEDIUM RANGE MODELS HAVING SHOWING SIGNIFICANT TIMING DIFFERENCES...WITH THE 12Z GFS MORE AMPLIFIED AND SOMEWHAT SLOWER WITH NEXT FRONTAL PASSAGE WEDNESDAY. IF MODELS CONTINUE TO TREND THIS WAY...FROPA MAY BE DELAYED... OR PROGRESS SLOWED...AS SOUTHWEST FLOW ALOFT DEVELOPS OVER THE CENTRAL U.S.. FOR NOW STICKING PRETTY CLOSE TO NCEP SOLUTIONS...BUT HAVE EXTENDED RAIN CHANCES INTO ALL OF WEDNESDAY. PRETTY POTENT SYSTEM...ESPECIALLY AS DEPICTED BY THE ECMWF...SO SEVERE WEATHER NOT OUT OF THE QUESTION TUESDAY-WEDNESDAY...BUT A LONG WAY TO GO BEFORE THEN. ANOTHER HIGH BUILDS INTO THE AREA LATE IN THE WEEK. DSA && .AVIATION... FOR THE 00Z TAFS...COLD FRONT JUST ABOUT TO PUSH INTO JLN AT 23Z. MOST OF THE RADAR RETURNS SHOULD BE LOCATED EAST OF THE JLN/SGF FORECAST POINTS BY 00Z AND HAVE NOT INCLUDED ANY MENTION OF PRECIPITATION WITH THIS FORECAST. MAY SEE SOME BROKEN CEILINGS FOR A COUPLE OF HOURS IN SGF AT 3000 TO 4000 FEET HOWEVER AM EXPECTING VFR CONDITIONS REMAINDER OF FORECAST. LINDENBERG && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Nov 5, 4:57 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 457 PM CST SAT NOV 5 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 457 PM CST SAT NOV 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS WILL DEVELOP AND PRODUCE UP TWO INCH IN DIAMETER HAIL AND DAMAGING WINDS OF 70 MPH. THE BETTER CHANCES FOR SEVERE WEATHER WILL BE OVER THE MISSOURI OZARKS...GENERALLY IN COUNTIES ALONG AND EAST OF A WARSAW TO CASSVILLE THROUGH MIDNIGHT. THE THREAT FOR ISOLATED TORNADOES WILL ALSO EXIST...ESPECIALLY OVER PORTIONS WEST CENTRAL AND CENTRAL MISSOURI THROUGH 10 PM THIS EVENING. DISCUSSION: A COLD FRONT TWILL SHIFT EAST THROUGH THE MISSOURI OZARKS THIS EVENING. A MIDDAY UPPER AIR OBSERVATION INDICATED A STRONG CAP IN PLACE OVER THE AREA DURING THE DAY...BUT AN APPROACHING UPPER LEVEL DISTURBANCE AND INCREASING CONVERGENCE ALONG THE FRONT WILL BREAK THE CAP OVER CENTRAL AND SOUTHERN MISSOURI. INSTABILITY AND VERTICAL WIND SHEAR WILL BE ADEQUATE FOR SEVERE SUPERCELL STORMS ALONG AND JUST AHEAD OF THE FRONT. THE STORMS WILL LIKELY DEVELOP INTO A SQUALL LINE BEFORE EXITING THE EASTERN MISSOURI OZARKS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA TUESDAY NIGHT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING OVER EASTERN SECTIONS OF THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Nov 5, 6:45 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CST SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL MACKS CREEK 37.97N 92.98W
11/5/2005 0.75 INCH CAMDEN MO BROADCAST MEDIA
SSLLocal storm report, Nov 5, 6:52 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CST SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST PURDY 36.82N 93.92W
11/5/2005 60 mph MPH BARRY MO PUBLIC
WIND GUST ESTIMATED BY PUBLIC. DAMAGE TO SIGN.Local storm report, Nov 5, 7:00 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CST SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL LOUISBURG 37.75N 93.15W
11/5/2005 0.88 INCH DALLAS MO PUBLIC
SSLLocal storm report, Nov 5, 7:24 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CST SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL CRANE 36.90N 93.57W
11/5/2005 0.88 INCH STONE MO LAW ENFORCEMENT
SSLLocal storm report, Nov 5, 7:30 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CST SAT NOV 05 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL MACKS CREEK 37.97N 92.98W
11/5/2005 1.75 INCH CAMDEN MO EMERGENCY MNGR
GOLF BALL HAIL AND 60 MPH WIND.
0620 PM HAIL 5 N CAMDENTON 38.07N 92.75W
11/5/2005 1.75 INCH CAMDEN MO AMATEUR RADIO
0622 PM HAIL LINN CREEK 38.03N 92.72W
11/5/2005 1.00 INCH CAMDEN MO PUBLICSpecial weather statement, Nov 5, 7:44 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 744 PM CST SAT NOV 5 2005 MOZ069-081-060245- CAMDEN-LACLEDE- 744 PM CST SAT NOV 5 2005 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN AND LACLEDE COUNTIES UNTIL 845 PM CST... AT 742 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF LEBANON...AND MOVING NORTHEAST AT 50 MPH. STOUTLAND...SLEEPER...AND WET GLAIZE WILL BE IMPACTED WITH THIS STORM WITH PENNY SIZE HAIL. CRAMER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:07 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 14 min |
| Nov 5, 6:11 PM CST | Severe Thunderstorm Warning | SGF | Miller | 48 min |
| Nov 5, 6:18 PM CST | Severe Thunderstorm Warning | SGF | Dade | 30 min |
| Nov 5, 6:27 PM CST | Severe Thunderstorm Warning | SGF | Barry | 42 min |
| Nov 5, 6:40 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 21 min |
| Nov 5, 6:56 PM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 64 min |
| Nov 5, 7:25 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 24 min |
| Nov 5, 7:53 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 67 min |
| Nov 5, 8:35 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 40 min |
| Nov 5, 8:59 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 16 min |
| Nov 5, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Ozark | 26 min |
| Nov 5, 9:35 PM CST | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 55 min |
| Nov 5, 9:46 PM CST | Severe Thunderstorm Warning | SGF | Howell | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.